# SDR ASAA0180028

- Difficulty date: January 22, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - FLT 719, DURING CLIMB, STRONG FUEL ODOR WAS NOTED IN COCKPIT.  DISCOVERED FUEL LEAK AT APU ATOMIZER-TO-FUEL LINE ELBOW.  TIGHTENED ELBOW FITTINGS.  SYSTEM WAS THEN OPS CHECKED, WITH NO ODOR OR LEAKS BEING NOTED.  (M)
